您当前所在位置: 首页 > 学者

刘会立

  • 8浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 128下载

  • 0评论

  • 引用

期刊论文

Translation Surfaces with constant Mean Curvature in 3-dimensional Spaces

刘会立Huili Liu*

J. Geom. 64 (1999), 141-149,-0001,():

URL:

摘要/描述

We give the classiffcation of the translation surfaces with constant mean curvature or constant Gauss curvature in 3-dimensional Euclidean space E3 and 3-dimensional Minkowski space E31.

【免责声明】以下全部内容由[刘会立]上传于[2005年11月04日 23时04分49秒],版权归原创者所有。本文仅代表作者本人观点,与本网站无关。本网站对文中陈述、观点判断保持中立,不对所包含内容的准确性、可靠性或完整性提供任何明示或暗示的保证。请读者仅作参考,并请自行承担全部责任。

我要评论

全部评论 0

本学者其他成果

    同领域成果